# SDR QEMY20190510

- Difficulty date: May 10, 2019
- Submitted: May 10, 2019
- Operation: General aviation
- Aircraft: N466L
- Make and model: Boeing 777*
- Engine: Ge GE90115B
- Engine time: 41,770 hours, 3,768 cycles
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 1865M19P02
- Part serial: NCE390EM
- Condition: Cracked
- Location: Engine
- Part time: 41,770 hours, 3,768 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SDR REPORT FROM THE INSPECTION PROCESS - REQUEST #193351382. THE HPTR FWD SEAL P/N 1865M19P02 S/N NCE390EM HAS QTY 3 RADIAL CRACKS TO SEAL TOOTH V3, MEASURING .045" 0.040" AND 0.045". NO CRACKING IS PERMITTED, AND IS NOT REPAIRABLE. THE SEAL HAS BEEN MRB'D ON LABEL 130001504050. REF SUBTASK 72-53-09-220-011.
